Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 23, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 12, 2014, 3:26 PM EDT for Ionia County, Michigan. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2014, 3:26 PM EDT (19:26 UTC)
- Expired
- May 12, 2014, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ionia County, MI
The radar
The Grand Rapids radar (KGRR), 37 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WUUS53 KGRR 121926
SVRGRR
MIC067-122015-
/O.NEW.KGRR.SV.W.0023.140512T1926Z-140512T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 415 PM EDT
* AT 323 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARANAC...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IONIA... HUBBARDSTON... SARANAC...
LAKE ODESSA... BERLIN CENTER... MUIR...
LYONS... PEWAMO... CLARKSVILLE...
MATHERTON... POTTERS CORNERS... IONIA COUNTY ARPT...
TREMAINE CORNERS... FERGUSON CORNERS... KENT CORNERS...
CAMPBELL CORNERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4279 8524 4291 8532 4296 8531 4312 8488
4312 8484 4289 8484
TIME...MOT...LOC 1926Z 247DEG 30KT 4291 8517
HAIL...1.00IN
WIND...60MPH
$$
JK2 follow-up statements
617
WWUS53 KGRR 121947
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 PM EDT MON MAY 12 2014
MIC067-122015-
/O.CON.KGRR.SV.W.0023.000000T0000Z-140512T2015Z/
IONIA MI-
347 PM EDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
IONIA COUNTY UNTIL 415 PM EDT...
AT 345 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENT
CORNERS...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUIR... LYONS... PEWAMO...
IONIA COUNTY ARPT... FERGUSON CORNERS... KENT CORNERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4282 8510 4294 8506 4309 8484 4289 8484
TIME...MOT...LOC 1947Z 247DEG 30KT 4289 8495
HAIL...1.00IN
WIND...60MPH
$$027 WWUS53 KGRR 122017 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 417 PM EDT MON MAY 12 2014 MIC067-122027- /O.EXP.KGRR.SV.W.0023.000000T0000Z-140512T2015Z/ IONIA MI- 417 PM EDT MON MAY 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IONIA COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT. LAT...LON 4282 8510 4294 8506 4309 8484 4289 8484 TIME...MOT...LOC 1947Z 247DEG 30KT 4289 8495 $$ MEADE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:26 PM EDT, 0 minutes earlier.
Area forecast discussion, May 12, 3:26 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 326 PM EDT MON MAY 12 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 326 PM EDT MON MAY 12 2014 AN ACTIVE FRONTAL BOUNDARY WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND ISOLATED SEVERE WEATHER. DRY WEATHER IS EXPECTED TUESDAY INTO EARLY WEDNESDAY BEFORE ANOTHER ROUND OF WIDESPREAD RAIN COMES THROUGH LATE WEDNESDAY INTO THURSDAY. TEMPERATURES WILL BE BELOW NORMAL THURSDAY THROUGH SATURDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 326 PM EDT MON MAY 12 2014 THE SFC WARM FRONT WAS SITUATED ALONG THE I-96 CORRIDOR AT MID AFTERNOON WITH SFC BASED CAPES AROUND 2500 J/KG TO THE SOUTH. LINE OF CONVECTION WHICH MOVED EAST FROM WISCONSIN WILL MOVE ALONG THE INSTABILITY GRADIENT OVER THE NEXT FEW HOURS WITH POTENTIAL FOR DAMAGING WINDS AND HAIL. SCATTERED DISCRETE CELLS ALONG/SOUTH OF THE WARM FRONT COULD ALSO PULSE TO SEVERE LEVELS AT TIMES. ALSO CONCERNED ABOUT LOCALLY HEAVY RAIN THIS EVENING LEADING TO URBAN AND SMALL STREAM FLOODING BASED ON UPSTREAM HEAVY RAIN REPORTS AND JUICY AIRMASS WITH SFC DEW POINTS AROUND 70 AND PWATS AROUND 1.5. WHILE COVERAGE OF CONVECTION WILL BE HIGH THROUGH THIS EVENING... CONFIDENCE IS LOW REGARDING OVERNIGHT COVERAGE/PERSISTENCE OF CONVECTION. THE WARM FRONT SHOULD BE LIFTING NWD AND THE UPR RIDGE IS BUILDING WHICH SUGGESTS CONVECTION WILL LIFT A BIT FARTHER NORTH. HOWEVER THE CURRENT/ONGOING CONVECTION MAY KEEP THE WARM FRONT SUPPRESSED SOUTH LEADING TO A CONTINUATION OF OCNL STORMS WITH A LOCALLY HEAVY RAIN THREAT PERSISTING OVERNIGHT. HIGH POPS ARE WARRANTED ON TUESDAY AS THE COLD FRONT PRESSES SLOWLY EAST THROUGH THE CWFA. LOW RISK OF SVR WEATHER EXISTS THROUGH MID AFTERNOON BEFORE FROPA... MAINLY IN THE ERN CWFA WHERE BEST POTENTIAL EXISTS FOR DAYTIME DESTABILIZATION PRIOR TO FROPA. MODELS CONSISTENT ON WIDESPREAD RAIN SPREADING IN FROM THE SOUTH LATE WEDNESDAY AND WEDNESDAY NIGHT AS A WAVE FORMS AND MOVES NORTH ALONG THE STALLED FRONT FROM THE TN VALLEY RGN. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 326 PM EDT MON MAY 12 2014 NOT MUCH CHANGE TO THE GOING LONG TERM FORECAST. THURSDAY LOOKS QUITE WET AS A SECONDARY WAVE RIDES UP THE FRONT. INCREASED POPS TO CATEGORICAL OR LIKELY FOR THE FIRST HALF OF THE DAY...THEN THE AFTERNOON SHOULD SEE A DIMINISHING RAIN THREAT. SHOWERS SHOULD CONTINUE TO DIMINISH THURSDAY NIGHT INTO FRIDAY AS THE UPPER TROUGH MOVES THROUGH. THE WEEKEND INTO MONDAY LOOKS MAINLY DRY WITH COOL CANADIAN HIGH PRESSURE MOVING ACROSS THE GREAT LAKES. DAYTIME HIGHS IN THE 50S STILL LOOK LIKELY THURSDAY THROUGH SATURDAY...THEN AS WE SEE MORE SUNSHINE AND RETURN FLOW HIGHS SHOULD BE IN THE 60S FOR SUNDAY AND MONDAY. MAIN FROST THREAT SHOULD BE ON SATURDAY NIGHT NORTH OF I-96 AS WE CLEAR WITH LIGHT WINDS UNDER THE HIGH PRESSURE SYSTEM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 149 PM EDT MON MAY 12 2014 PERIODIC ROUNDS OF THUNDERSTORMS WILL CONTINUE OVER THE REGION OVER THE NEXT 24 HOURS. TO SIMPLIFY THINGS I CARRIED VICINITY THUNDER IN ALL THE TAFS THIS AFTERNOON AND INTO THE EVENING. AFTER 04-06Z FEEL THE THUNDERSTORM COVERAGE WILL DIMINISH AS INSTABILITY LESSENS. DID NOT CARRY THUNDER IN THE TAFS BEYOND THIS POINT...BUT ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE. A MIX OF VFR AND MVFR CONDITIONS COVERED THE AREA AS OF THIS WRITING. EXPECT A DIURNAL IMPROVEMENT TO MOSTLY VFR THROUGH THE AFTERNOON. HOWEVER MVFR SHOULD ONCE AGAIN BECOME FAIRLY WIDESPREAD THROUGH THE EVENING...TOWARD 02Z. THERE COULD BE PATCHY IFR DEVELOP TOWARD DAYBREAK TUESDAY AND IF THIS DOES DEVELOP IT COULD LINGER INTO MID DAY. && .MARINE... ISSUED AT 326 PM EDT MON MAY 12 2014 WARM/HUMID AIR MASS OVER THE CHILLY LAKE WATERS MAY RESULT IN AREAS OF FOG TONIGHT INTO TUESDAY. OTHERWISE WINDS AND WAVES SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. A PERIOD OF STRONG NORTH WINDS ARE POSSIBLE ON THURSDAY WHICH MAY REQUIRE AN ADVISORY. && .HYDROLOGY... ISSUED AT 326 PM EDT MON MAY 12 2014 KGRR HAS RECEIVED 0.40 INCHES OF RAINFALL THROUGH 18Z TODAY AND KLAN HAS RECEIVED AROUND AN INCH OF RAINFALL. A LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY OVER LAKE MICHIGAN WILL IMPACT THE AREA OVER THE NEXT FEW HOURS OR SO. THE MAIN HYDRO IMPACTS ARE EXPECTED TO BE URBAN AND SMALL STREAM FLOODING. DEWPOINTS ARE WELL INTO THE 60S THIS AFTERNOON AND EVEN UP TO 70 IN GRAND RAPIDS...SO THUNDERSTORMS THIS AFTERNOON AND EVENING CERTAINLY HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE. THE DECLINE OF RIVER LEVELS HAS HALTED AND SOME RIVERS ARE ALREADY ON THE RISE FROM TODAY'S RAINS. THERE IS ONE RIVER FLOOD ADVISORY OUT CURRENTLY FOR THE PERE MARQUETTE RIVER AT SCOTTVILLE...BUT MORE RIVERS ARE ANTICIPATED TO EXCEED BANKFULL. HYDRO CONCERNS ON AREA RIVERS WILL LIKELY PERSIST THROUGH THE REST OF THE WEEK. ADDITIONAL SHOWERS AND STORMS ARE LIKELY TUESDAY. A LULL IS EXPECTED TUESDAY NIGHT FOLLOWED BY MORE RAINFALL ON WEDNESDAY AFTERNOON AND EVENING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MEADE SHORT TERM...MEADE LONG TERM...JK AVIATION...JK HYDROLOGY...EBW MARINE...MEADE
Hazardous weather outlook, May 12, 5:00 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 500 AM EDT MON MAY 12 2014 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 130900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 500 AM EDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER. THE BIGGEST THREATS ARE HIGH WINDS...LARGE HAIL...HEAVY RAIN AND LIGHTNING. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. OSTUNO
In the hours before
Special weather statement, May 12, 9:38 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 AM EDT MON MAY 12 2014
MIZ037>040-043>046-050>052-057>059-067-074-121430-
CLARE-CLINTON-GRATIOT-INGHAM-IONIA-ISABELLA-JACKSON-KENT-LAKE-MASON-
MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
938 AM EDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HESPERIA TO BELDING
TO ST JOHNS TO WILLIAMSTON...MOVING NORTHEAST AT 30 MPH.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... HOWARD CITY... WEBBERVILLE...
BALDWIN... ST. JOHNS... BIG RAPIDS...
REED CITY... ALMA... WHITE CLOUD...
DEWITT... MORLEY... BITELY...
STANTON... HUBBARDSTON... FREESOIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4382 8644 4405 8652 4418 8640 4416 8460
4347 8460 4347 8436 4278 8436 4277 8415
4242 8413 4241 8413 4277 8461 4285 8538
4305 8579 4321 8579 4321 8591 4312 8593
4335 8643 4366 8655
TIME...MOT...LOC 1335Z 230DEG 24KT 4361 8602 4308 8516
4250 8453 4253 8409
MEADESpecial weather statement, May 12, 11:46 AM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EDT MON MAY 12 2014
MIZ056>059-064>066-071>073-121645-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-IONIA-KALAMAZOO-KENT-OTTAWA-VAN
BUREN-
1146 AM EDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING AREA OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
COMSTOCK PARK TO BREEDSVILLE TO COVERT...MOVING EAST NORTHEAST AT 40
MPH. THESE STORMS ARE EXPECTED TO CONTINUE TO INTENSIFY AND COULD
BECOME LOCALLY SEVERE.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8623 4224 8623 4225 8636 4238 8627
4270 8621 4311 8627 4309 8459 4237 8510
4207 8542
TIME...MOT...LOC 1543Z 270DEG 35KT 4301 8560 4237 8604
4224 8644
WEBBSpecial weather statement, May 12, 2:30 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 PM EDT MON MAY 12 2014
MIZ037>040-043>046-050>052-056>059-122130-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
230 PM EDT MON MAY 12 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK TWP TO 21 MILES
SOUTHWEST OF STONY LAKE TO 82 MILES WEST OF HOLLAND STATE PARK...
MOVING EAST AT 40 MPH. THESE STORMS MAY INTENSIFY AS THEY MOVE INTO
CENTRAL AND SOUTHERN LOWER MICHIGAN IN THE NEXT HOUR OR TWO.
NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. EXPECT SOME LOCAL STREET FLOODING FROM SOME OF THE HEAVIER
DOWN POURS.
* THUNDERSTORMS WILL BE NEAR...
PENTWATER BY 230 PM EDT...
BALDWIN BY 255 PM EDT...
BALDWIN BY 300 PM EDT...
REED CITY BY 325 PM EDT...
MUSKEGON BY 330 PM EDT...
NEWAYGO BY 345 PM EDT...
GRAND HAVEN BY 355 PM EDT...
HARRISON BY 405 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
&&
LAT...LON 4380 8644 4389 8645 4417 8611 4416 8460
4347 8460 4347 8436 4322 8436 4278 8483
4277 8622 4308 8626 4362 8654 4366 8655
TIME...MOT...LOC 1828Z 270DEG 34KT 4411 8599 4339 8684
4274 8781
WDMLocal storm report, May 12, 3:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT MON MAY 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 2 ENE ALASKA 42.85N 85.45W
05/12/2014 M0.50 INCH KENT MI TRAINED SPOTTER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 6:07 AM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana | 113 min |
| May 12, 6:29 AM EDT | Special Weather Statement | GRR | Barry, Kent, Ottawa | 91 min |
| May 12, 7:34 AM EDT | Special Weather Statement | GRR | Barry, Eaton, Ionia, Kent, Lake, Mason and 4 more | 56 min |
| May 12, 8:29 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 46 min |
| May 12, 9:38 AM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ingham, Ionia, Isabella and 9 more | 52 min |
| May 12, 11:46 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kalamazoo, Kent, Ottawa and 1 more | 59 min |
| May 12, 1:55 PM EDT | Special Marine Warning | GRR | 110 min | |
| May 12, 2:30 PM EDT | Special Weather Statement | GRR | Clare, Gratiot, Ionia, Isabella, Kent, Lake and 7 more | 3 hr |
| May 12, 2:43 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Isabella, Kent, Mecosta, Montcalm, Muskegon and 3 more | 62 min |
| May 12, 2:46 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 29 min |
| May 12, 3:40 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 50 min |
| May 12, 3:55 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton | 65 min |
| May 12, 5:09 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.